Journal article icon

Journal article

Random graphs on surfaces.

Abstract:

Counting labelled planar graphs, and typical properties of random labelled planar graphs, have received much attention recently. We start the process here of extending these investigations to graphs embeddable on any fixed surface S. In particular we show that the labelled graphs embeddable on S have the same growth constant as for planar graphs, and the same holds for unlabelled graphs. Also, if we pick a graph uniformly at random from the graphs embeddable on S which have vertex set {1, ......

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jctb.2007.11.006

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Publisher:
Elsevier B.V. Publisher's website
Journal:
J. Comb. Theory, Ser. B Journal website
Volume:
98
Issue:
4
Pages:
778-797
Publication date:
2008
DOI:
EISSN:
1096-0902
ISSN:
0095-8956
URN:
uuid:163f1bd7-88bc-4a2e-b105-d1a0b2021838
Source identifiers:
102286
Local pid:
pubs:102286

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP